# SDR SWAA2019032531046

- Difficulty date: March 10, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INTERNAL RIB AT LEADING EDGE STA 123.85, 3RD VERTICAL STIFFENER CRACKED NEAR LOWER END.  REPAIRED RIB IAW SRM.
